# SDR SWAA090375

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 60,947 hours, 70,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26672
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT SKIN SECTON DAMAGED AT PREVIOUS REPAIR.  REPAIRED SLAT PER SWA EA.
